# SDR 2004F00163

- Difficulty date: February 17, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING INBOARD MID FLAP LOWER SURFACE TRAILING EDGE WITH DELAMINATION.  FABRICATED FILLER AND DOUBLER.  CUT NEW CORE.  BONDED, CURED, SANDED, CLEANED, TREATED, PRIMED AND SEALED.  (M)
